# SDR A6WA2017051645000

- Difficulty date: May 7, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 32,137 hours, 30,918 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R31037
- Condition: Cracked
- Location: Bs 467
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY ATTACH BRACKET CRACKED AT BS 467.  REPLACED ATTACH BRACKET IAW SRM 51-42-06, AND 51-42-21.
